# SDR 99ZZZX1179

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD DEBONDED UNDER DE-ICE BOOT ON BLADE NR 1.  REPAIRED DEBOND, .50 INCH BY 2 INCHES AND .50 INCH BY 1 INCH, AT BASE OF EROSION SHIELD.  REPAIRED IAW MFG CMM.
